# SDR TRBACPCP2010035

- Difficulty date: April 26, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 31,148 hours, 34,403 cycles
- Engine: Pwa PW120
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN REAR SPAR AT RIB 12 CORROSION TITANIUM DOUBLER PERMANENT REPAIR.  AWAITING COMPLETION OF EO E2-57MR-395 AND AML PAGE FOR FURTHER DETAILS.
